# SDR CALA0100869

- Difficulty date: September 13, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 46,211 hours, 23,915 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Gouged
- Location: #4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H WING L/E RIB GOUGED AROUND SCREW HOLE AT #4 SLAT(SLAT STA 30). THE SLAT RIB WAS REPAIRED IAW ECRA 5750-03584.
